# SDR 29GA2015081200002

- Difficulty date: August 10, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 32,525 hours, 36,147 cycles
- Engine: Ge CT7TP*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 51533378
- Condition: Failed
- Location: Rt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT BLEED AIR LEAK ILLUMINATED.  RAN THE QRH, THE LIGHT WENT OUT THEN CAME BACK ON.  WE RAN THE QRH AGAIN AND SHUT THE NR 2 ENGINE DOWN.  HEAVY SOOT DEPOSITS IN DUCT AREA.  LOOP INSULATOR GROMMETS ON AFT ELEMENT DRY-ROTTED.   R & R RT NACELLE DUCT ASSY ELEMENT SENSOR, PN: 51533-378.  R & R RT NACELLE ENGINE AFT BLEED DUCT.  OPS CHECKED GOOD. R & R LOOP INSULATOR GROMMETS.
